The First Kind Fredholm Integral Equation of Regularization Algorithm Research

The First Kind Fredholm Integral Equation of Regularization Algorithm Research

Pinchao Meng Xiaowei Pang 

Changchun University of Science and Technology, Changchun China

Jilin University, Changchun China

Corresponding Author Email:
30 June 2016
| Citation



As a result of the general operator equation can be transformed into integral equation method for solving, as this paper tell us, we use Tikhonov regularization method to solve the first kind of Fredholm integral equations of the numerical calculation method, and analyze the regularization parameter α and the number of iterations n of the influence of the error δ, the iterative regularization method iteration steps m and different δ how to affect the error.


Regularization method, First kind of Fredholm integral equations, Numerical calculation method

1. Introduction
2. Ill-Posed Analysis
3. Regularization Method Theory
4. Numerical Example

[1] Shuguang Li, Lei Zhang, Bo Fu, Yi Zheng, Ying Han and Xingtao Zhao, “Wave breaking in tapered holey fibers,” Chinese Optics Letters, vol. 9, no.  3, pp. 030601, 2011. DOI: 10.3788/COL201109.030601.

[2] Xiang Guo Liu, “The Best Perturbation Method for the Parameter Inversion of Two-Dimension Convection-Diffusion Equation,” Applied Mechanics and   Materials, vol. 380-384, pp. 1143-1146, 2013. DOI: 10.4028/

[3] TAN Lu-yun, “Application of homotopy perturbation method in solving nonlinear partial differential equations,” Journal of Jiangxi University of Science and Technology, vol. 35, no.  1, pp. 102-104, 2014. DOI: 10.13265/j.cnki.Jxlgdxxb.2014.01.018.

[4] YANG Jingzhao, LI Guoxi, WU Baozhong, GONG Jing-zhong and WANG Jie, “Comparison of GUF and Monte Carlo methods to evaluate task-specific uncertainty in laser tracker measurement,” Journal of Central South University. vol. 21, no.  10, pp. 3793-3804, 2014. DOI: 10.1007/s11771-014-2364-y.

[5] Ito Kazufumi and Jin Bangti, Inverse Problems Tikhonov Theory and Algorithms, USA: World Scientific publishing, Co. Pte. Lt, 2014.

[6] Kirsch A., An Introduction to the Mathematical Theory of Inverse Problems, New York, Berlin, Heidelberg, 1996.

[7] Mansoor Rezghi and S. Mohammad Hosseini, “A new variant of L-curve for Tikhonov regularization,” Journal of Computational and Applied Mathematics, no.  231, pp. 914-924, 2009. DOI: 10.1016/